# SDR CA090706001

- Difficulty date: June 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 7,716 hours
- Engine: Allsn 250C20B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Check Valve
- Part number: 6895171
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT ON HELI-PAD, BOTH ENG ONLINE WITH TORQUE`S MATCHED.  WHEN PILOT PULLED ACFT INTO HOVER NOTICED A LARGE TORQUE SPLIT BETWEEN NR 1 AND NR 2 ENG.  NR 1 Q READ 60 PERCENT AND N1 ONLY READ 90.5 PERCENT. COLLECTIVE LOWERED, ACFT LANDED WITH NO PROBLEMS, PILOT RETARDED NR 2 THROTTLE TO GND.   IDLE AND PULLED IN PWE ON NR 1 ENG.  COULD NOT ATTAIN TORQUE 60 PERCENT N1 90.5 PERCENT.  EXTENSIVE TROUBLESHOOTING OF NR 1 ENG. FUEL, AIR AND ENG CONTROLS CARRIED OUT.  CHECK VALVE FROM NR 2 ENG. REMOVED AND INSTALLED ON NR 1 ENG.  SUBSEQUENT ENG START ON NR 1 ENG  FOUND TO BE NORMAL, WITH TORQUE RISING ABOVE 60 PERCENT AND N1 INCREASING ABOVE 90.5 PERCENT.  SUSPECT CHECK VALVE REMOVED FROM SERVICE AND AVAILABLE FOR INSP.
